let me see if i have this correct.
you were on another pill before. you switched to trycyclen-lo for 2-3 cycles, and now feel like you might be pg.
first off, the app on your phone isn't going to tell you when you ovulate. the pill is designed specifically to NOT let you ovulate. that's its main action. the app is not at all applicable to anyone who is using hormonal birth control, so toss it. consider it useless.
second, what your'e experiencing is a fairly common reaction to the pill. it's a new pill to you, and maybe that's just how your body is reacting to it. when i was on tricyclen i had sore boobs, bloating, weepy, angry, sensitive, acne, you name it. it did not mean i was pregnant, it meant the pill didn't agree with my body. that's likely what's happening to you. the first couple of months you took it, you may not have experienced the same reaction because your body may have been feeling residual effects of your previous pills (similarly, when some women get off the pill they ovulate right away, some take 6 months for the hormonal effects to clear their system).
cycles are considered to start on the FIRST day of your period, not your last. so you say it ended march 20th, and i'll take a guess that your period started march 14. it's been long enough since that if you did ovulate, and get pregnant, it would probably show up on a home pregnancy test. if you got some BFNs by now, they're probably right.
a doctor can order a quantitative hCG test for you. it'll measure how much pregnancy hormone you have in your blood. that's pretty much the final word on whether you'd be pregnant or not.
if you intend to keep using the pill as a means of birth control, i would not stop taking it and interrupt the cycle unless a doctor tells you to (either because you're pregnant, or because you're switching to a more suitable option). doing so may make you fertile when you don't want to be. your doctor's appointment is in a couple of days. just stay with the pill schedule until then.
as for why women sometimes get pregnant on the pill, every woman's body reacts differently to each pill. most will work for most people. some won't, particularly if it's a low-dose pill. illness that keeps the pill from being properly absorbed can interrupt the hormones long enough to ovulate (that happened to me, after i vomited a couple days). medications can render it less effective (that happened to my sister). according to my Davis's Drug Guide for Nurses (a professional reference) penicillins, sulfonamides, barbiturates, chronic alcohol use, tetracyclines, and a whole bunch of individual drugs can all render the pill ineffective (so no, it's NOT a myth, it has been backed by clinical research).